MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. BIVONA UNCUFFED PEDIATRIC TRACHEOSTOMY TUBE; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. BIVONA UNCUFFED PEDIATRIC TRACHEOSTOMY TUBE; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Catalog Number 670170
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that there were issues with residue within the cuff after reprocessing trach.It was verified with the patient that the sterile water in the cuff was being used, and proper technique was being followed.The reporter tried to flush it out of the tracheostomy tube, but small amount remained.There was no patient harm or adverse events reported as a result of the event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This complaint was incorrectly filed under this registration number, please reference mrn 3012307300-2025-06289-00 for details pertinent to this event.

Brand Name
BIVONA UNCUFFED PEDIATRIC TRACHEOSTOMY TUBE
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key21428607
Report Number9617604-2025-00146
Device Sequence Number17294276
Product Code BTO
UDI-Device Identifier15021312006056
UDI-Public(01)15021312006056
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K083641
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number670170
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2025
Supplement Date Received by Manufacturer04/28/2025
Initial Report FDA Received Date02/20/2025
Supplement Report FDA Received Date05/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown